Alert archive / Illinois / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 49, NWS Chicago, IL

June 22, 2020Will County, Illinois

NWS Chicago, IL issued this severe thunderstorm warning at Jun 22, 2020, 1:28 PM CDT for Will County, Illinois. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2020, 1:28 PM CDT (18:28 UTC)
Expired
Jun 22, 2020, 2:16 PM CDT
In force
48 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Will County, IL

The radar

The Chicago radar (KLOT), 16 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 1:30 PM CDTTSTM WND DMG3 Se Channahon, ILWILL COUNTY EMERGENCY MANAGEMENT REPORTS 4 SEMI TRAILERS BLOWN OVER BY WIND ALONG I-55 NEAR ARSENAL ROAD INTERCHANGE. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2020-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 401 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2020-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
401 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

095 
WUUS53 KLOT 221828
SVRLOT
ILC197-221930-
/O.NEW.KLOT.SV.W.0049.200622T1828Z-200622T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Chicago/Romeoville
128 PM CDT Mon Jun 22 2020

The National Weather Service in Chicago has issued a

* Severe Thunderstorm Warning for...
  Northwestern Will County in northeastern Illinois...

* Until 230 PM CDT.

* At 128 PM CDT, a severe thunderstorm was located over Channahon, 
  moving northeast at 20 mph. Another severe thunderstorm is just 
  northwest of Monee. 

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Joliet, Orland Park, Tinley Park, Romeoville, Lockport, New Lenox,
  Homer Glen, Mokena, Frankfort, Channahon, Minooka, University Park,
  Ingalls Park, Shorewood, Manhattan, Elwood, Rockdale, Goodings
  Grove, Crest Hill and Frankfort Square.

Including the following interstates...
 I-55 between mile markers 241 and 254.
 I-57 near mile marker 338.
 I-80 between mile markers 123 and 149.
 I-355 between mile markers 1 and 6.

This includes...  University of St. Francis, Channahon State Park,
Chicagoland Speedway...Route 66 Raceway, Joliet Junior College, and
Joliet Slammers Baseball.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4133 8824 4135 8825 4152 8825 4164 8798
      4164 8791 4156 8791 4156 8779 4147 8779
      4147 8774 4146 8774
TIME...MOT...LOC 1828Z 244DEG 16KT 4143 8818 

HAIL...1.00IN
WIND...60MPH
 
$$

Carlaw
3 follow-up statements
812 
WWUS53 KLOT 221843
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville
143 PM CDT Mon Jun 22 2020

ILC197-221930-
/O.CON.KLOT.SV.W.0049.000000T0000Z-200622T1930Z/
Will IL-
143 PM CDT Mon Jun 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHWESTERN WILL COUNTY...

At 143 PM CDT, a severe thunderstorm was located near Elwood, or 
near Joliet, moving northeast at 20 mph. Another storm is 
strengthening immediately northwest of Manhattan. 

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Joliet, Orland Park, Tinley Park, Romeoville, Lockport, New Lenox,
Homer Glen, Mokena, Frankfort, Channahon, Minooka, University Park,
Ingalls Park, Shorewood, Manhattan, Elwood, Rockdale, Goodings Grove,
Crest Hill and Frankfort Square.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4133 8824 4135 8825 4152 8825 4164 8798
      4164 8791 4156 8791 4156 8779 4147 8779
      4147 8774 4146 8774
TIME...MOT...LOC 1843Z 244DEG 16KT 4146 8810 

HAIL...1.00IN
WIND...60MPH
 
$$

Carlaw
278 
WWUS53 KLOT 221857
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville
157 PM CDT Mon Jun 22 2020

ILC197-221930-
/O.CON.KLOT.SV.W.0049.000000T0000Z-200622T1930Z/
Will IL-
157 PM CDT Mon Jun 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR CENTRAL WILL COUNTY...

At 157 PM CDT, a severe thunderstorm was located near Mokena, moving
northeast at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Joliet, Orland Park, Tinley Park, Lockport, New Lenox, Mokena,
Frankfort, University Park, Ingalls Park, Manhattan, Rockdale,
Goodings Grove, Frankfort Square and Preston Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4151 8811 4164 8791 4156 8791 4156 8779
      4147 8779 4147 8774 4146 8774 4140 8799
TIME...MOT...LOC 1857Z 247DEG 20KT 4149 8792 

HAIL...0.75IN
WIND...60MPH
 
$$

Carlaw
559 
WWUS53 KLOT 221916
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville
216 PM CDT Mon Jun 22 2020

ILC197-221926-
/O.CAN.KLOT.SV.W.0049.000000T0000Z-200622T1930Z/
Will IL-
216 PM CDT Mon Jun 22 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WILL COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Illinois.

LAT...LON 4151 8811 4164 8791 4156 8791 4156 8779
      4147 8779 4147 8774 4146 8774 4140 8799
TIME...MOT...LOC 1912Z 244DEG 16KT 4153 8782 

$$

Kluber

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 12:43 PM CDT, 45 minutes earlier.

Area forecast discussion, Jun 22, 12:43 PM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
1243 PM CDT Mon Jun 22 2020

.MESOSCALE DISCUSSION...
1034 AM CDT

Earlier convective complex which pushed across Iowa and east of
the river earlier this morning has more or less fizzled this
morning. ILX's morning sounding shows why--limited elevated
instability (less than 1000 J/kg), somewhat dry air through much
of the atmospheric column, and veered and rather weak low-level
wind fields. It does look like there may be a small MCV associated
with this system's remnants pinwheeling towards the Wisconsin
state line but this feature will shortly exit out area. Based on
latest observations and satellite trends, it does appear as if our
far northwest locales may remain socked in with cloud cover today
and have commensurately knocked high temperatures down by several
degrees north and west of a Rochelle to Waukegan line.

A northwest to southeast arcing band of elevated convection--
likely associated with broad but rather modest isentropic upglide
maximized along the 305 K theta surface (roughly 750 mb). This
activity will shortly be pushing out of our region through 11 AM
to noon. Recent visible satellite loops suggest the southern half
of our CWA will clear out into the early-afternoon hours.
Temperatures are jumping into the lower 80s as a result. Given the
clearing here, have nudged high temperatures up (with quite the
thermal gradient now in our Max Temperature grid from northwest to
southeast). Dewpoints in the upper 60s and lower 70s, combined
with the warming temperatures are starting to support building
instability, with recently-analyzed MUCAPE values starting to push
north of 2000 J/kg and this appears to be where the threat for
strong-severe storms may end up focusing this afternoon and
evening, roughly near and south of I-80.

With the airmass destabilizing into central Illinois, already
seeing more agitated cumulus along a remnant outflow boundary from
near Gibson City to Taylorville. While convective evolution today
still isn't clear cut, it does appear as if a region of showers
and storms may start to develop near this enhanced convergent zone
through early-mid afternoon as MLCINH continues to erode. We may
also see a second area of storms begin to cluster/congeal across
eastern Iowa in the vicinity of a cold front. There are signs that
this western activity may begin to organize into an MCS through
the late-afternoon, before moving into our region into the early-
evening.

With the potential for convection to get going rather early this
afternoon in central Illinois and into our southern zones, there's
some uncertainty regarding how this alters the environment ahead
of any potential complex this evening. While any of these storms
could pose a downburst and hail threat, deep layer shear is
expected to still be on the lower side of things, likely favoring
more of a multi-cell cluster mode with a potential for sporadic
damaging wind gusts and perhaps a few quarter-size hail reports.
Mid-level lapse rates and fairly warm 500 mb temperatures will
likely work against much updraft augmentation. If this activity
gets widespread enough, it could convectively overturn the
atmosphere sufficiently to ultimately curtail much of a wind
threat with any MCS activity pushing out of Iowa this evening. So,
still some questions to shake out here over the next few hours,
although trends are starting to show their hand here it seems.
Updated products have been transmitted.

Carlaw

&&

.SHORT TERM...
230 AM CDT

Through Tuesday...

A messy weather pattern is in store, quickly gleaned at by an
investigation of national radar mosaics early this morning, giving a
peak into the plethora of larger and mostly smaller scale forcing
mechanisms. The story seems to be that many places will see
thunderstorms today. Some of these could be strong to severe, with
damaging winds, hail, and heavy rain. But the question becomes
when these occur and how many rounds at occur at any given
location. Much still hinges on how the current precipitation
knocking on our door behaves this morning, and thus mesoscale
monitoring will be prudent today as confidence on the evolution is
still on the lower side.

Deep, though not super strong southwest flow is in place to the
south of a closed upper low across western Ontario. Ongoing activity
across WI/northeast IA/SW MN is in the right entrance of the upper
jet on the SE flank of the upper low, also in area of robust
925-850 mb frontogenesis. These key features will track northeast
overnight into early Monday. An instability gradient does exist on
the eastern fringes of the ongoing complex which would suggest
that the deeper layer support will begin to wane as it approaches,
and you can see that activity is largely outflow driven. We also
continue to see the northern fringes of the complex across WI
continue to wane as it encounters weaker instability that is
reflective of our area.

Corfidi vectors on the southern portions of this complex slow
considerably and thus do not suggest a rapidly forward propogating
MCS, but the outflow boundary will be knocking at the door this
morning and in the next few hours. Meanwhile, lower level
warm/moist advection continues to suggest that additional
development will remain focused in this axis upstream of the area
overnight on the southern fringes of the complex across Iowa.
This is more apparent where we see cloud tops continue to cool
while across IL/WI they are warming (though not all cores are
warming). The trouble is that short term guidance develops an MCV
(or several) and spread northeast into at least a portion of the
area this morning. Would envision at least some of this activity
surviving into Illinois at least, which would likely contain
thunder when it arrives before further weakening -- again with
weaker instability. We would envision things still percolating
this morning should the northern MCV continue trucking along.
Confidence on coverage of this is low, but you can see continued
development across NE MO and central IA in an apparent warm
advective regime (SW-NE movement) that some short term guidance
weakens while others plow it right on through. The other concern
is the later arrival the more daytime warming could enhance this
first wave closer to Chicago.

The airmass across northeast Illinois and northwest Indiana is
largely unchanged from the past few days with plentiful low level
moisture contributing to widespread 250-750 MUCAPE J/Kg +
instability type atmosphere (vs. 2000 J/Kg at KDVN at 00z). Mid
level lapse rates are not as impressive as the mid levels have
been fairly disturbed the past few days with convection in the
area. The airmass should continue to destabilize quickly today,
but contingent on the impacts of the morning convection. Still,
forecast soundings do generally depict fairly quick recovery both
this morning, and then again a pretty solid recovery this
afternoon as this morning activity is coming through somewhat
early. The MCV and remnant outflow boundaries will provide
additional foci today once the aforementioned upstream shortwaves
arrive and localized shear enhancement.

Two additional stout shortwaves exist across the south central
Plains and another back across central Nebraska. These will be our
features of interest for later today as the round the base of the
trough, drumming a bit of surface low along the front to our
northwest. It is this upstream that brings a contingent, but more
concerning severe weather threat.

Areas to the southeast of morning convection -- favored along and
southeast of I-55 and maybe a bit further north, appear to be
undisturbed (largely) by any morning convection. Outflow from the
morning will enhance convergence in this corridor, and combined with
increasing high PWAT air, boundary parallel shear and slow corfidi
vectors, suggest a potential heavy rain/localized flooding corridor,
also augmented by any enhanced lower- mid level flow which could
support a higher concern for stronger winds than the weaker deep
layer shear environment would suggest. Multicell clusters are
also likely later today, and thus locally damaging winds or some
hail may be possible.

Continued cyclonic flow this evening with the actual cold front
would suggest some additional showers mid to late evening, though we
may be fairly worked over by then and coverage may be low.

An entirely different weather pattern arrives on Tuesday behind
the departing cold front. Gusty northwest winds will usher in a
cooler airmass. Steepening low level lapse rates will support
showers with the upper low in the afternoon. Skinny CAPE and even
possibly a weak lower level CAP keep thunder chances low.

KMD

&&

.LONG TERM...
153 AM CDT

Tuesday night through Sunday...

The Great Lakes will remain beneath slow- moving upper-level
troughing in the middle of the week allowing for a continuation of
overall pleasant conditions. Highs and lows Wednesday should top
off right around 80 / 60, respectively, with light northwesterly
winds. A lake breeze with muted inland penetration should allow
for locally cooler temperatures along the shore line especially in
northwestern Indiana. Scattered afternoon showers and perhaps a
weak thunderstorm are possible during the afternoon hours as a
shortwave embedded in the broad troughing aloft swings through the
western Great Lakes.

Thursday and Friday, the upper-level pattern will transition into
a more summer-like regime with zonal to at times anticyclonic
flow over much of the United States. As such, low- level flow will
become south/southwesterly enabling the return of warm and moist
conditions. Ensemble model guidance suggests chances for showers
and thunderstorms will increase markedly Friday night onward.

Borchardt

&&

.AVIATION...
For the 18Z TAFs...

1243 PM...Primary forecast concerns include...

Scattered thunderstorms this afternoon into this evening.
Wind directions through late evening.
Low mvfr...possible ifr...cigs tonight/Tuesday morning.

Isolated thunderstorms are developing along a pnt/jot line early
this afternoon and scattered thunderstorms are expected across
much of the area though only medium confidence for both timing and
coverage. There could be additional thunderstorms developing from
outflow boundaries making for a challenging forecast. If current
activity continues to increase in coverage...some timing tweaks
will be needed. Convective activity should slowly diminish
through the mid evening hours with some showers still possible
into the early morning hours.

Prevailing wind directions are expected to settle on a south/
southwest direction this afternoon but some westerly winds are
possible across the northwest cwa. Some gusts into the mid/upper
teen kt range are possible as well. As thunderstorms increase in
coverage and outflows form...wind directions will become
problematic and some east/southeast wind directions are possible.
Winds may become light and variable for a time this evening ahead
of a cold front that will shift winds to the northwest late this
evening or early Tuesday morning. Wind directions will remain
northwest into Tuesday with speeds 10-15kts and possibly some
higher gusts Tuesday afternoon.

Much of the guidance is showing low mvfr cigs developing by late
this evening and continuing through sunrise Tuesday morning. Its
possible ifr cigs develop but confidence is low. These cigs will
lift through mvfr and into low vfr mid morning Tuesday. There will
be a chance for some showers Tuesday afternoon. cms

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.
&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Jun 22, 4:21 AM CDT, 9 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
421 AM CDT Mon Jun 22 2020

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-230930-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
421 AM CDT Mon Jun 22 2020 /521 AM EDT Mon Jun 22 2020/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Significant Thunderstorm Risk...with an associated:
     Limited hail risk...up to penny to quarter size.
     Limited damaging wind risk...up to 60 mph.
  Limited Flooding Risk.

DISCUSSION...

Several periods of thunderstorms will impact the area today.
The first will effect northern Illinois mid morning through early
afternoon. Severe weather is not expected with this first round.
A more organized area of thunderstorms is possible mid to late
afternoon into the early evening. 3 pm to 10 pm CDT is the highest
concern window. Damaging winds and locally heavy rain are the main
hazards.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Wednesday through Sunday...
  Limited Thunderstorm Risk.

DISCUSSION:

Isolated afternoon thunderstorms are possible Wednesday and
Thursday. Additional storms chances exist late Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed mid to late afternoon through mid evening.

GENERAL STORM MOTION OF THE DAY:

  Moving toward the northeast at 20 to 25 mph increasing to
  30 to 35 mph mid to late afternoon.

LMZ740>745-230930-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
421 AM CDT Mon Jun 22 2020

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Significant Thunderstorm Risk...with an associated:
     Limited hail risk...up to penny size.
     Limited thunderstorm wind gust risk...up to 50 knots.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Wednesday through Sunday...
  Limited Thunderstorm Risk.

KMD

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Special weather statement, Jun 22, 12:33 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
1233 PM CDT Mon Jun 22 2020

ILZ106-107-221800-
Southern Will IL-Northern Will IL-
1233 PM CDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILL COUNTY UNTIL
100 PM CDT...

At 1233 PM CDT, Doppler radar was tracking a strong thunderstorm over
Elwood, or near Channahon, moving northeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Joliet, Lockport, New Lenox, Mokena, Frankfort, Ingalls Park,
Manhattan, Elwood, Rockdale, Preston Heights and Fairmont.

Including the following interstates...
 I-55 between mile markers 243 and 246.
 I-80 between mile markers 132 and 142.
 I-355 between mile markers 1 and 5.

This includes...  Chicagoland Speedway...Route 66 Raceway and Joliet
Slammers Baseball.

LAT...LON 4147 8791 4141 8790 4132 8811 4140 8822
      4162 8800 4156 8791 4147 8788
TIME...MOT...LOC 1733Z 225DEG 16KT 4140 8810

Carlaw
Special weather statement, Jun 22, 1:24 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
124 PM CDT Mon Jun 22 2020

ILZ020-021-106-107-221900-
Grundy IL-Southern Will IL-Kendall IL-Northern Will IL-
124 PM CDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KENDALL...
NORTHWESTERN WILL AND NORTHEASTERN GRUNDY COUNTIES UNTIL 200 PM
CDT...

At 123 PM CDT, Doppler radar was tracking a strong thunderstorm over
Channahon, moving northeast at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Joliet, Romeoville, Lockport, Channahon, Minooka, Ingalls Park,
Shorewood, Manhattan, Elwood, Rockdale, Crest Hill, Preston Heights,
Crystal Lawns and Fairmont.

Including the following interstates...
 I-55 between mile markers 241 and 255.
 I-80 between mile markers 117 and 136.

This includes...  University of St. Francis, Channahon State Park,
Chicagoland Speedway...Route 66 Raceway, Joliet Junior College,
Joliet Slammers Baseball, and Lewis University.

LAT...LON 4131 8830 4145 8837 4162 8808 4140 8796
TIME...MOT...LOC 1823Z 239DEG 16KT 4143 8821

Carlaw
Local storm report, Jun 22, 1:26 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
126 PM CDT MON JUN 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     HAIL             2 ESE NEW LENOX         41.50N 87.93W
06/22/2020  M0.75 INCH       WILL               IL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS PENNY SIZED HAIL IN
            NEW LENOX.

1255 PM     HAIL             1 NW MANHATTAN          41.43N 88.00W
06/22/2020  M1.00 INCH       WILL               IL   EMERGENCY MNGR

            WILL COUNTY SHERIFFS OFFICE REPORTS
            QUARTER-SIZED HAIL IN MANHATTAN. TIME
            ESTIMATED BY RADAR.

0115 PM     HAIL             1 SW FRANKFORT          41.48N 87.87W
06/22/2020  M0.88 INCH       WILL               IL   PUBLIC

            PHOTO SHARED VIA SOCIAL MEDIA SHOWS HAIL
            JUST BELOW 1 INCH DIAMETER.

&&

WSL

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:18 PM CDTSpecial Weather StatementLOTDuPage42 min
Jun 22, 12:33 PM CDTSpecial Weather StatementLOTWill27 min
Jun 22, 12:36 PM CDTSevere Thunderstorm WarningLOTWill39 min
Jun 22, 1:12 PM CDTSevere Thunderstorm WarningLOTCook, Will63 min
Jun 22, 1:24 PM CDTSpecial Weather StatementLOTWill36 min
Jun 22, 1:26 PM CDTSpecial Marine WarningLOT64 min
Jun 22, 1:41 PM CDTSpecial Marine WarningLOT94 min
Jun 22, 2:28 PM CDTSpecial Marine WarningLOT92 min
Jun 22, 3:02 PM CDTSpecial Weather StatementLOTGrundy, Will43 min
Jun 22, 3:43 PM CDTAreal Flood AdvisoryLOTWill2 hr
Jun 22, 4:16 PM CDTSpecial Weather StatementLOTCook29 min
Jun 22, 4:19 PM CDTSevere Thunderstorm WarningLOTCook41 min
Jun 22, 4:33 PM CDTSpecial Weather StatementLOTDuPage42 min
Jun 22, 4:51 PM CDTFlash Flood WarningLOTCook, DuPage105 min
Jun 22, 4:51 PM CDTSevere Thunderstorm WarningLOTCook, DuPage39 min
Jun 22, 4:53 PM CDTSpecial Weather StatementLOTLaSalle52 min
Jun 22, 5:24 PM CDTSevere Thunderstorm WarningLOTCook, DuPage33 min
Jun 22, 5:40 PM CDTSpecial Weather StatementLOTGrundy50 min
Jun 22, 6:00 PM CDTAreal Flood AdvisoryLOTFord, Iroquois3 hr
Jun 22, 6:15 PM CDTSpecial Weather StatementLOTLaSalle45 min
Jun 22, 6:24 PM CDTFlash Flood WarningLOTFord, Iroquois3 hr
Jun 22, 6:53 PM CDTAreal Flood AdvisoryLOTGrundy, LaSalle, Livingston, Will3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.